# SDR DALA2021112507243

- Difficulty date: November 24, 2021
- Submitted: November 25, 2021
- Operation: Air carrier
- Aircraft: N366NW
- Make and model: Airbus A320-212
- Aircraft serial: 981
- Aircraft time: 66,533 hours, 30,894 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3266 LH LOWER W/B SUPPORT STRUCTURE VERTICAL ANGLE CRACKED. CORRECTIVE ACTION: R/R L/H LOWER W/B SUPPORT STRUCT VERTICAL ANGLE IAW A320 SRM 51-42-11. (2029220)
